Vol. 51, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Finitely generated F-algebras with applications to Stein manifolds

E. R. Heal and Michael Windham

Vol. 51 (1974), No. 2, 459–465

Let A be a commutative n-generated F-algebra with identity, MA the spectrum of A. Conditions are given which insure that MA can be mapped homeomorphically into Cn and that A is topologically isomorphic to the algebra of all holomorphic functions on a polynomially convex open subset of Cn. A characterization is given of those Stein manifolds X for which p(X) is finitely generated.

Mathematical Subject Classification 2000
Primary: 32E25
Secondary: 32E10, 46J15
Received: 15 February 1973
Published: 1 April 1974
E. R. Heal
Michael Windham